Please use this identifier to cite or link to this item:
Title: Limnology of two Antarctic epishelf lakes and their potential to record periods of ice shelf loss
Authors: Smith, JA
Hodgson, DA
Roberts, SJ
Smith, JA
Bentley, MJ
Verleyen, E
Leng, MJ
Roberts, SJ
First Published: Feb-2006
Citation: JOURNAL OF PALEOLIMNOLOGY, 2006, 35 (2), pp. 373-394
DOI Link: 10.1007/s10933-005-1333-8
ISSN: 0921-2728
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.